# SDR TX9Y20111116009

- Difficulty date: November 14, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 93,246 hours, 17,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK TENSION TIE STA 860 RT FAIL SAFE CHORD WAS FOUND CRACK.  UPPER DECK TENSION TIE STA 860 RT FAIL SAFE CHORD WAS REPAIRED PER SRM 51-40-03 FIG 2 REV 120.  THE REPAIR IS APPROVED FOR 24 MONTHS.
